Adcal Neutropenic Sepsis Side Effect Reports
The following Adcal Neutropenic Sepsis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Neutropenic Sepsis, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Neutropenic Sepsis, Skin Warm, Neutrophil Count Decreased, Platelet Count Decreased, Pallor, Escherichia Sepsis, Rash Erythematous, Escherichia Urinary Tract Infection|
This Neutropenic Sepsis side effect was reported by a health professional from UNITED KINGDOM. A 79-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal D3 (lekovit Ca) (dosage: NA), which was started on Aug 11, 2011. Concurrently used drugs:
|Neutrophil Count Decreased, Platelet Count Decreased, Pallor, Escherichia Urinary Tract Infection, Skin Warm, Rash Erythematous, Pyrexia, Escherichia Sepsis, Neutropenic Sepsis|
This Neutropenic Sepsis Adcal-d3 side effect was reported by a physician from UNITED KINGDOM on Nov 07, 2011. A Female , 79 years of age, was treated with Adcal-d3. The patient presented the following health conditions:
|Neutrophil Count Decreased, Neutropenic Sepsis, Rash Erythematous, Pyrexia, Escherichia Urinary Tract Infection, White Blood Cell Count Decreased, Haemoglobin Decreased, Blood Count Abnormal, Platelet Count Decreased|
This is a Adcal-d3 (lekovitca) side effect report of a 79-year-old female patient (weight:NA) from , suffering from the following symptoms/conditions: NA, who was treated with Adcal-d3 (lekovitca) (dosage:NA, start time: Aug 07, 2011), combined with:
|Neutropenic Sepsis, Haemoglobin Decreased, Platelet Count Decreased, Escherichia Sepsis, Neutrophil Count Decreased, Rash Erythematous|
A 79-year-old female patient (weight: NA) from UNITED KINGDOM with the following symptoms: NA started Adcal D3 treatment (dosage: NA) on Aug 06, 2011. Soon after starting Adcal D3 treatment, the consumer experienced several side effects, including:
Adcal Neutropenic Sepsis Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Adcal Neutropenic Sepsis Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|